Article citationsMore>>

S. R. Vat-sya and C. C. Tai, “Inverse of a Perturbed Matrix,” International Journal of Computer Mathematics, Vol. 23, No. 2, 1988, pp. 177-184. doi:10.1080/00207168808803616

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top